A selection of articles related to atenolol overdose.
Original articles from our library related to the Atenolol Overdose. See Table of Contents for further available material (downloadable resources) on Atenolol Overdose.
- How to Use Bach Flower Remedies
- Selecting the remedies Select the remedies through the classical interview technique. Find out in a clear and honest conversation: what type the person is (for instance: easily frightened, or servile, or intolerant) what his/her emotions and concerns are at...
Homeopathy >> Bach Flower Remedies
Atenolol Overdose is described in multiple online sources, as addition to our editors' articles, see section below for printable documents, Atenolol Overdose books and related discussion.
Suggested Pdf Resources
- Acute fatal poisoning with pilsicainide and atenolol
- caused by poisoning with pilsicainide and atenolol.
- Impaired Elimination of Atenolol in a Nephropathic Patient with Self
- of Atenolol in a Nephropathic. Patient with. Self-Medication.
- Management of b-Adrenergic Blocker and Calcium Channel
- Resuscitation of an atenolol overdose included extracorporeal membrane oxygenation before hemodialysis .
- Management of Beta-Adrenergic Blocker Poisoning
- proposed that in extreme overdose, atenolol may be able to cause toxicity similar to more lipophilic agents .
Suggested Web Resources
- Atenolol Overdose
- Sep 1, 2009 Wheezing and tiredness are among the symptoms of an atenolol overdose.
- Atenolol Information from Drugs.com
- Includes atenolol side effects, interactions and indications.
- Successful treatment of severe atenolol overdose with calcium
- Only a few severe atenolol overdoses have been documented,3-14 and in only one case10 was therapeutic use of calcium chloride reported.
Great care has been taken to prepare the information on this page. Elements of the content come from factual and lexical knowledge databases, realmagick.com library and third-party sources. We appreciate your suggestions and comments on further improvements of the site.